MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 50; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 50; SCREW, FIXATION, BONE
Model Number 02.211.050
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).(b)(6).Additional product code: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent for an open reduction and internal fixation (orif) procedure.A two-hole va-lcp proximal tibia plate system were used.Upon surgery four (4) va locking screws were inserted to the plate.One (1) locking screw was swapped out due to it didn't lock into the plate.The three (3) va locking screws were left in the plate.There was a one-minute surgical delay.Patient outcome was successful.Concomitant devices reported: va-lcp olecr pl 2.7/3.5 le 2ho l90 sst (part# 02.107.302, lot# unknown, quantity# 1); 2.7mm va lck screw slf-tap (part# 02.211.012, lot# unknown, quantity# 1); 2.7mm va lck screw slf-tap (part# 02.211.014, lot# unknown, quantity# 1); 2.7mm va lck screw slf-tap (part# 02.211.048, lot# unknown, quantity# 1).This complaint involves one (1) device.This report is for (1)2.7mm va lck screw slf-tap.This report is 5 of 5 for (b)(4).

Brand Name
2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 50
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12214505
Report Number2939274-2021-04236
Device Sequence Number16946352
Product Code HRS
UDI-Device Identifier10886982053763
UDI-Public(01)10886982053763
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K100776
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.211.050
Device Catalogue Number02.211.050
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/25/2021
Initial Report FDA Received Date07/22/2021
Patient Sequence Number1
Patient Age55 YR